Couldn't find what you looking for?

TRY OUR SEARCH!

Looking for answers or reassurance???

I started taking the Pill in August. I have had sex maybe 2 times without a condom since I started the BC. I have been through 2 packs so far with not too many problems. Last week I had my period (or withdrawal bleed) at the end of the 2nd pack and I had sex on the last day of it (no condom, but he pulled out). 2-3 hours after sex I took my first pill of the new BC pack... later I started having some spotting with minor lower back pains and some cramping. I am still spotting very slightly.

I have never spotted before and I am worried. I am now concerned of what it may mean. I REALLY do not want to be pregnant, hence the Pill. I know its very unlikely that I could be pregnant but I am still worried that something is not right!? Any insight at all would be helpful! Thank you!

Loading...

i know i have had problems w/ spotting and never pregnant, i have had a child but not w/ that case..good luck!
Reply

Loading...